Acta Mathematica

, Volume 104, Issue 1–2, pp 93–140

Estimates for translation invariant operators inLp spaces

  • Lars Hörmander
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    A. Beurling &H. Helson, Fourier-Stieltjes transforms with bounded powers.Math. Scand., 1 (1953), 120–126.MATHMathSciNetGoogle Scholar
  2. [2].
    A. P. Calderón &A. Zygmund, On the existence of certain singular integrals.Acta Math., 88 (1952), 85–139.MATHCrossRefMathSciNetGoogle Scholar
  3. [3].
    —, Algebras of certain singular operators.Amer. J. Math., 78 (1956), 310–320.MATHCrossRefMathSciNetGoogle Scholar
  4. [4].
    H. Helson, Isomorphisms of abelian group algebras.Ark. Mat., 2 (1953), 475–487.MATHCrossRefMathSciNetGoogle Scholar
  5. [5].
    J. E. Littlewood &R. E. A. C. Paley, Theorems on Fourier series and power series (II).Proc. London Math. Soc., 42 (1937), 52–89.CrossRefGoogle Scholar
  6. [6].
    L. H. Loomis,An introduction to abstract harmonic analysis. Toronto, New York, London 1953.Google Scholar
  7. [7].
    J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier.Studia Math., 8 (1939), 78–91.MATHGoogle Scholar
  8. [8].
    S. G. Mihlin, On the multipliers of Fourier integrals.Dokl. Akad. Nauk SSSR (N. S.), 109 (1956), 701–703 (Russian.)MathSciNetGoogle Scholar
  9. [9].
    —, Fourier integrals and multiple singular integrals.Vestnik Leningrad. Univ. Ser. Mat. Mech. Astr., 12 (1957), No. 7, 143–155. (Russian.)Google Scholar
  10. [10].
    M. Riesz, Sur les functions conjuguées.Math. Z., 27 (1927), 218–244.CrossRefMathSciNetGoogle Scholar
  11. [11].
    —, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires.Acta Math., 49 (1926), 465–497.CrossRefMathSciNetGoogle Scholar
  12. [12].
    L. Schwartz,Théorie des distributions I–II. Paris 1950–51.Google Scholar
  13. [13].
    —, Sur les multiplicateurs deF L p. Kungl. fysiogr. sällsk. i Lund förh., 22 (1952), 124–128.Google Scholar
  14. [14].
    Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution.Amer. Math. Soc. Translation No 81, 1953. (Translated fromMat. Sbornik (N. S.), 27 (69) (1950), 297–318.)Google Scholar
  15. [15].
    E. M. Stein, On the functions of Littlewood-Paley, Lusin and Marcinkiewicz.Trans. Amer. Math. Soc., 88 (1958), 430–466.CrossRefMathSciNetGoogle Scholar
  16. [16].
    G. O. Thorin, Convexity Theorems generalizing those of M. Riesz and Hadamard with some applications.Medd. Lunds Univ. Matem. Sem., 9 (1948).Google Scholar
  17. [17].
    A. Zygmund,Trigonometrical series I–II. London 1959.Google Scholar
  18. [18].
    , On a theorem of Marcinkiewicz concerning interpolation of operators.J. Math. Pures Appl., 35 (1956), 223–248.MathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri 1960

Authors and Affiliations

  • Lars Hörmander
    • 1
  1. 1.Stockholm

Personalised recommendations